Hankel type operators on the unit disk

Volume 146 / 2001

Jie Miao Studia Mathematica 146 (2001), 55-68 MSC: 47B35, 46E22. DOI: 10.4064/sm146-1-4


We study Hankel operators and commutators that are associated with a symbol and a kernel function. If the kernel function satisfies an upper bound condition, we obtain a sufficient condition for commutators to be bounded or compact. If the kernel function satisfies a local bound condition, the sufficient condition turns out to be necessary. The analytic and harmonic Bergman kernels satisfy both conditions, therefore a recent result by Wu on Hankel operators on harmonic Bergman spaces is extended.


  • Jie MiaoDepartment of Computer Science and Mathematics
    Arkansas State University
    P.O. Box 70
    State University, AR 72467, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image